Alert archive / Illinois / Tornado Warnings in 2014
Tornado Warning 68, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Oct 13, 2014, 5:02 PM CDT for Gallatin County, White County, Illinois; Henderson County, Union County, Kentucky; Posey County, Indiana. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 5:02 PM CDT (22:02 UTC)
- Expired
- Oct 13, 2014, 5:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Gallatin County, IL, White County, IL, Posey County, IN, Henderson County, KY, Union County, KY
The radar
The Evansville,IN radar (KVWX), 40 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 5:25 PM CDT | TORNADO | 2 Se New Harmony, IN | EF-1 WITH PEAK WINDS NEAR 100 MPH. PATH LENGTH ABOUT 4 MILES THROUGH FARMLAND WITH PATCHES OF WOODS. PATH WIDTH ABOUT 150 YARDS. NUMEROUS LARGE TREES SNAPPED IN A HEAVILY WOODED AREA. ONLY STRUCTURAL DAMAGE WAS A TIN ROOF BLOWN OFF A BARN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 10:29 AM CDT | Tornado Watch | SPC | 8 hr |
| Oct 13, 3:54 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235
WFUS53 KPAH 132202
TORPAH
ILC059-193-INC129-KYC101-225-132230-
/O.NEW.KPAH.TO.W.0068.141013T2202Z-141013T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
502 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN GALLATIN COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN WHITE COUNTY IN SOUTHEAST ILLINOIS...
POSEY COUNTY IN SOUTHWEST INDIANA...
EXTREME NORTHWESTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
NORTH CENTRAL UNION COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 530 PM CDT
* AT 459 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES NORTHEAST OF SHAWNEETOWN...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
MOUNT VERNON AROUND 515 PM CDT.
BLAIRSVILLE AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3813 8796 3803 8770 3770 8799 3778 8820
TIME...MOT...LOC 2202Z 212DEG 42KT 3783 8807
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SMITH1 follow-up statement
863
WWUS53 KPAH 132218
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
518 PM CDT MON OCT 13 2014
ILC059-193-KYC225-132228-
/O.CAN.KPAH.TO.W.0068.000000T0000Z-141013T2230Z/
WHITE IL-GALLATIN IL-UNION KY-
518 PM CDT MON OCT 13 2014
...THE TORNADO WARNING FOR SOUTHEASTERN WHITE COUNTY IN SOUTHEAST
ILLINOIS...AND NORTHEASTERN GALLATIN COUNTY IN SOUTHERN ILLINOIS...
AND NORTH CENTRAL UNION COUNTY IN NORTHWEST KENTUCKY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3803 8770 3785 8788 3790 8793 3787 8794
3783 8791 3780 8794 3796 8803 3806 8799
3808 8796 3810 8796 3810 8797 3813 8796
TIME...MOT...LOC 2218Z 212DEG 42KT 3798 8794
$$
INC129-KYC101-132230-
/O.CON.KPAH.TO.W.0068.000000T0000Z-141013T2230Z/
POSEY IN-HENDERSON KY-
518 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR POSEY COUNTY IN SOUTHWEST
INDIANA...AND EXTREME NORTHWESTERN HENDERSON COUNTY IN NORTHWEST
KENTUCKY UNTIL 530 PM CDT...
AT 515 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MOUNT VERNON...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
BLAIRSVILLE AROUND 530 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3803 8770 3785 8788 3790 8793 3787 8794
3783 8791 3780 8794 3796 8803 3806 8799
3808 8796 3810 8796 3810 8797 3813 8796
TIME...MOT...LOC 2218Z 212DEG 42KT 3798 8794
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SMITHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 13, 2:54 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Oct 13, 2:54 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 254 PM CDT Mon Oct 13 2014 .SHORT TERM...(Tonight through Wednesday night) Issued at 255 PM CDT MON OCT 13 2014 Very busy with watches, warnings, etc so will make this rather brief. Strong cold front will continue to push eastward across our CWA through the rest of the afternoon and evening, hopefully exiting the eastern portions of our CWA after midnight. With the eastward progress of the front, a QLCS line of strong to severe thunderstorms will continue ahead of the boundary with some storms becoming capable of producing damaging winds and a few tornadoes. Locally heavy rainfall will also accompany the stronger storms. In the wake of this system, small chances of showers and patches of drizzle will continue through the remainder of the overnight hours tonight. Chances for showers will continue Tuesday, Tuesday night, and Wednesday with the slow approach and passage of an upper low over our CWA. Rain chances will finally begin to taper off from the west Wednesday night in the wake of the upper low. .LONG TERM...(Thursday through Monday) Issued at 255 PM CDT MON OCT 13 2014 On Thursday...the upper level low will finally be departing the Ohio Valley. Some lingering clouds and even a few showers are possible...especially in southwest Indiana and the Pennyrile region of west Kentucky. Temperatures should begin to recover toward more seasonal levels. On Friday...mainly sunny skies and seasonably warm temps are expected as a weak ridge passes overhead. Over the weekend into early next week...upper level troughing will gradually settle into the Great Lakes and Ohio Valley region. This will push a cold front /possibly followed by a secondary cold front/ across our region. The primary cold front appears to be dry...but a secondary front could bring some showers late in the weekend into early next week. Temperatures will gradually cool down. The 12z gfs mos looks too warm. Will trend toward the cooler 00z ecmwf mos...especially early next week. && .AVIATION... Issued at 1227 PM CDT MON OCT 13 2014 Numerous showers and thunderstorms will cross the TAF sites from west to east throughout the first few hours of the period. Some storms may be severe and will produce locally heavy rainfall. MVFR cigs/vsbys will prevail will the passage of the storms, however brief IFR conditions may occur. In the wake of the area of preciptation, IFR cigs and/or vsbys and patchy drizzle will prevail through the overnight hours. Conditions should become MVFR toward the end of the period. Southerly winds at 12-14 knots gusting to 20-22 knots will drop off to AOB 10 knots overnight, then pick back up from the south southwest at 10-12 knots with gusts up to 20 knots after 15-16Z. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM/AVIATION...JP LONG TERM/FIRE WX...MY
Hazardous weather outlook, Oct 13, 1:20 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 120 PM CDT MON OCT 13 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-141830- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 120 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A VIGOROUS LINE OF STORMS WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON AND EVENING REACHING SOUTHWEST INDIANA SOUTHWARD TO THE SOUTHERN PENNYRILE BETWEEN 6 AND 9 PM. OTHER STORMS MAY DEVELOP AHEAD OF THIS LINE AS WELL. SEVERE THUNDERSTORMS ARE A STRONG POSSIBILITY THROUGH THIS EVENING. THE MAIN CONCERNS WILL BE DAMAGING WINDS AND TORNADOES WITHIN THE MAIN LINE OF STORMS. LARGE HAIL WILL BE POSSIBLE BUT MAINLY WITH THUNDERSTORMS THAT DEVELOP AHEAD OF THE LINE. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORMS ...HOWEVER WIDESPREAD HEAVY RAIN IS LIKELY WITH THE LINE OF STORMS THROUGH TONIGHT. TOTAL RAINFALL THROUGH TONIGHT WILL GENERALLY RANGE FROM ONE AND A HALF TO 3 INCHES. THE GREATEST AMOUNTS ARE LIKELY ACROSS SOUTHWEST INDIANA AND THE LAKES AND PENNYRILE REGIONS OF WEST KENTUCKY. SOME LOCALIZED FLOODING ISSUES WILL BE POSSIBLE...BUT WIDESPREAD SIGNIFICANT PROBLEMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE BAND OF THUNDERSTORMS WITH HEAVY RAINFALL MAY LINGER INTO THE EARLY MORNING HOURS TUESDAY OVER SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY. A FEW MINOR FLOOD PROBLEMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST EARLY EVENING ACROSS MOST OF THE REGION, AND LIKELY THEREAFTER OVER SOUTHWEST INDIANA SOUTHWARD TOWARD THE PENNYRILE REGION OF WESTERN KENTUCKY. SEVERE STORM CHANCES WILL DECREASE FROM WEST TO EAST THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 13, 3:56 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
356 PM CDT MON OCT 13 2014
ILZ075-076-081>083-085-086-132145-
FRANKLIN IL-HAMILTON IL-JEFFERSON IL-SALINE IL-WAYNE IL-WHITE
IL-WILLIAMSON IL-
356 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...EASTERN FRANKLIN...
WESTERN WAYNE AND SOUTHEASTERN JEFFERSON COUNTIES IN SOUTH CENTRAL
ILLINOIS...AND NORTHWESTERN WHITE COUNTY IN SOUTHEAST ILLINOIS...AND
EASTERN WILLIAMSON AND SALINE COUNTIES IN SOUTHERN ILLINOIS UNTIL 445
PM CDT...
AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
BENTON TO 5 MILES SOUTHWEST OF CARRIERS MILLS...AND MOVING NORTH AT
60 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
HARRISBURG...MCLEANSBORO...FAIRFIELD...CARRIERS MILLS...GALATIA...
WAYNE CITY...ENFIELD...CISNE...EWING...MACEDONIA...MUDDY...BELLE
RIVE...RALEIGH...DAHLGREN...BROUGHTON...KEENES...BELLE PRAIRIE
CITY...SIMS...JOHNSONVILLE AND SPRINGERTON.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3861 8843 3808 8828 3760 8857 3760 8875
3802 8890 3861 8854 3861 8847
TIME...MOT...LOC 2056Z 202DEG 53KT 3804 8881 3764 8867
SMITHLocal storm report, Oct 13, 3:59 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
359 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 2 W WEST PADUCAH 37.08N 88.78W
10/13/2014 MCCRACKEN KY TRAINED SPOTTER
DOWNED POWER LINES ALONG WOODVILLE ROAD IN WESTERN
MCCRACKEN COUNTY.
&&
SMITTYLocal storm report, Oct 13, 4:06 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
406 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG PADUCAH 37.07N 88.64W
10/13/2014 MCCRACKEN KY NEWSPAPER
REPORT OF ROOF DAMAGE AT INTERSECTION OF 12TH STREET AND
MADISON. SEMI-TRACTOR DAMAGED AT EXIT 4. DOWNED POWER
LINES AND OUTAGES REPORTED ALONG LOVELACEVILLE ROAD.
&&
SMITTYSpecial weather statement, Oct 13, 4:07 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
407 PM CDT MON OCT 13 2014
ILZ090-091-094-KYZ005>015-132145-
CALDWELL KY-CALLOWAY KY-CRITTENDEN KY-GRAVES KY-HARDIN IL-LIVINGSTON
KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-POPE IL-TRIGG KY-UNION
KY-WEBSTER KY-
407 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...POPE...AND MASSAC
COUNTIES IN SOUTHERN ILLINOIS...WEBSTER AND UNION COUNTIES IN
NORTHWEST KENTUCKY...AND GRAVES...CRITTENDEN...CALLOWAY...
CALDWELL...TRIGG...MARSHALL...MCCRACKEN...LYON AND LIVINGSTON
COUNTIES IN WESTERN KENTUCKY UNTIL 445 PM CDT...
AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
CARRIERS MILLS ILLINOIS...TO 7 MILES SOUTHWEST OF BURNA TO 7 MILES
SOUTHEAST OF LYNNVILLE KENTUCKY...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
BENTON...CALVERT CITY...MURRAY...EDDYVILLE...MARION...LAND
BETWEEN THE LAKES AREA...PRINCETON...GOLCONDA...BURNA...
SALEM...CANTON...CRESWELL...AND HARRIS GROVE.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3715 8856 3758 8871 3758 8795 3746 8789
3669 8788 3666 8793 3667 8806 3661 8804
3649 8830 3650 8855
TIME...MOT...LOC 2103Z 240DEG 32KT 3760 8863 3720 8845
3652 8844Special weather statement, Oct 13, 4:23 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
423 PM CDT MON OCT 13 2014
ILZ076-132130-
WAYNE IL-
423 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY IN
SOUTH CENTRAL ILLINOIS UNTIL 430 PM CDT...
AT 420 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
HELM...OR 13 MILES SOUTHEAST OF SALEM...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN WAYNE COUNTY.
AT 418 PM CDT...A STORM SPOTTER IN EXTREME NORTHEAST JEFFERSON
COUNTY REPORTED WIND GUSTS TO 46 MPH.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3861 8853 3851 8862 3845 8867 3842 8869
3848 8871 3861 8871 3861 8869 3861 8854
TIME...MOT...LOC 2122Z 213DEG 49KT 3855 8872Local storm report, Oct 13, 4:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
446 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 3 E MCLEANSBORO 38.09N 88.48W
10/13/2014 HAMILTON IL TRAINED SPOTTER
POWER LINES DOWN NEAR OREGON FARMS
&&
BP2The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 1:59 PM CDT | Special Weather Statement | PAH | Alexander | 46 min |
| Oct 13, 2:35 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Perry, Union | 40 min |
| Oct 13, 2:41 PM CDT | Tornado Warning | PAH | Jackson | 19 min |
| Oct 13, 3:00 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 33 min |
| Oct 13, 3:04 PM CDT | Tornado Warning | PAH | Jackson, Perry | 41 min |
| Oct 13, 3:14 PM CDT | Severe Thunderstorm Warning | PAH | Massac | 46 min |
| Oct 13, 3:17 PM CDT | Special Weather Statement | PAH | Franklin, Hamilton, Jefferson, Perry, Williamson | 43 min |
| Oct 13, 3:23 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope, Union | 52 min |
| Oct 13, 3:35 PM CDT | Tornado Warning | PAH | Jefferson | 25 min |
| Oct 13, 3:44 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jefferson | 31 min |
| Oct 13, 3:56 PM CDT | Special Weather Statement | PAH | Hamilton, Saline, Wayne | 49 min |
| Oct 13, 4:04 PM CDT | Tornado Warning | PAH | Jefferson | 11 min |
| Oct 13, 4:07 PM CDT | Special Weather Statement | PAH | Hardin, Pope | 38 min |
| Oct 13, 4:23 PM CDT | Special Weather Statement | PAH | Wayne | 7 min |
| Oct 13, 4:24 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 51 min |
| Oct 13, 4:28 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Hamilton, Wayne, White | 32 min |
| Oct 13, 2:30 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Hickman | 45 min |
| Oct 13, 5:15 PM CDT | Severe Thunderstorm Warning | PAH | Henderson, Union | 30 min |
| Oct 13, 5:30 PM CDT | Special Weather Statement | PAH | Henderson, Hopkins, McLean, Webster | 45 min |
| Oct 13, 5:37 PM CDT | Special Weather Statement | PAH | Henderson | 38 min |
| Oct 13, 5:53 PM CDT | Tornado Warning | PAH | Todd | 52 min |
| Oct 13, 6:01 PM CDT | Severe Thunderstorm Warning | PAH | Henderson | 44 min |
| Oct 13, 6:05 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 40 min |
| Oct 13, 6:52 PM CDT | Severe Thunderstorm Warning | PAH | Todd | 26 min |
| Oct 13, 5:31 PM CDT | Tornado Warning | PAH | Gibson, Posey | 44 min |
| Oct 13, 5:43 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 47 min |
| Oct 13, 6:12 PM CDT | Tornado Warning | PAH | Warrick | 33 min |
| Oct 13, 6:24 PM CDT | Severe Thunderstorm Warning | PAH | Pike | 21 min |
| Oct 13, 6:45 PM CDT | Special Weather Statement | PAH | Spencer | 30 min |
Nearby
Tornado Warnings in Illinois, 2014Tornado Warnings in Kentucky, 2014Tornado Warnings in Indiana, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.